# SDR CALA2014112492733

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INNER AFT BILGE AREA HAS CORROSION ON STRINGER 43L AROUND RIVET HOLE AS MARKED 1 TO 4 INCHES FWD OF FRAME 34.  R & R WITH NEW STRINGER FROM FRAME 31 - 35 IAW SRM 51-42-11.
